# SDR ASOA201100120

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621 ON OTBD RT SIDE IS CRACKED IN THE RADIUS. REPLACED EXISTING REPAIR WITH NEW SERVICEABLE PARTS IAW REO 601R-53-61-117, REV C, STEPS 1 THRU 7.   REPAIR OF THE DAMAGED PORTIONS OF ANGLE 601R35031-239 IS COMPLETED IAW REO 601R-53-61-117 AND MEETS WITH ALL ITS REQUIREMENTS.  REPAIR CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.  FOUND TO BE SATISFACTORY.
